MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CANNON II PLUS REPLACEMENT HUB SET; KIT, REPAIR, CATHETER, HEMODI

ARROW INTERNATIONAL LLC ARROW CANNON II PLUS REPLACEMENT HUB SET; KIT, REPAIR, CATHETER, HEMODI
Catalog Number CAR-02400
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the doctor found the luer hub/fitting has crack during used on the patient".They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned and one connector assembly, compression fitting, and lidstock analysis.The compression fitting was attached to the connector assembly upon receipt.Signs of use were observed.Visual analysis revealed that both the red arterial luer hub and the blue venous luer hub contained cracks.Stress marks/scratches were present on both luer hubs.Microscopic examination confirmed the damage.The appearance of this damage is consistent with overtightening or repeated tightening of the hubs.No defects or anomalies were observed on any other portion of the returned device.Both luer connections were functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "establish and maintain catheter patency.Solution and frequency of flushing a venous access catheter should be established in hospital/institutional policy".A lab inventory syringe filled with water was used to flush each extension line.Leaking was observed from the crack in the red arterial luer hub.A manual tug test confirmed both luer hub were securely attached to their respective lumens.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit states, "repeated over tightening of bloodlines, syringes and caps will reduce connector life and could lead to potential connector failure." the report of a cracked luer hub was confirmed through complaint investigation of the returned sample.Visual analysis revealed that both luer hubs contained cracks and damage consistent with overtightening or repeated tightening of the hubs.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "the doctor found the luer hub/fitting has crack during used on the patient".They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.The associated emdr report numbers are 9680794-2025-00053 and 9680794-2025-00054.

Brand Name
ARROW CANNON II PLUS REPLACEMENT HUB SET
Common Device Name
KIT, REPAIR, CATHETER, HEMODI
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21217232
Report Number9680794-2025-00054
Device Sequence Number3568742
Product Code NFK
UDI-Device Identifier00801902096111
UDI-Public(01)00801902096111(11)230802(17)260630(10)33F23G0557(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberCAR-02400
Device Lot Number33F23G0557
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown